ClinVar Miner

Submissions for variant NM_000030.3(AGXT):c.568G>A (p.Gly190Arg) (rs180177239)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Counsyl RCV000169439 SCV000220856 likely pathogenic Primary hyperoxaluria, type I 2014-11-06 criteria provided, single submitter literature only
Invitae RCV000816747 SCV000957270 pathogenic not provided 2018-10-23 criteria provided, single submitter clinical testing This sequence change replaces glycine with arginine at codon 190 of the AGXT protein (p.Gly190Arg). The glycine residue is moderately conserved and there is a moderate physicochemical difference between glycine and arginine. This variant is present in population databases (rs180177239, ExAC 0.01%). This variant has been reported in individuals affected with primary hyperoxaluria, several of whom were homozygous for this variant (PMID: 9604803, 15849466, 15961946, 27935012, 27568336). This variant is also known as 690G>A in the literature. ClinVar contains an entry for this variant (Variation ID: 189047). Experimental studies have shown that this missense change results in reduced AGXT enzymatic activity in blood from affected individuals (PMID: 9604803). For these reasons, this variant has been classified as Pathogenic.
Clinical Biochemistry Laboratory,Health Services Laboratory RCV000169439 SCV000239656 pathogenic Primary hyperoxaluria, type I 2014-11-27 no assertion criteria provided in vitro

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.